Degenerations in the module varieties of almost cyclic coherent Auslander–Reiten components

Volume 114 / 2009

Piotr Malicki Colloquium Mathematicum 114 (2009), 253-276 MSC: 14L30, 16G10, 16G70. DOI: 10.4064/cm114-2-8

Abstract

We establish when the partial orders $\leq_{\rm ext}$ and $\leq_{\rm deg }$ coincide for all modules of the same dimension from the additive category of a generalized standard almost cyclic coherent component of the Auslander–Reiten quiver of a finite-dimensional algebra.

Authors

  • Piotr MalickiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image